MathSciNet Relay Station
MathSciNet bibliographic data
MR1785454 (2002h:60090) 60G50 (60F10 60K37 82C44)
Comets, Francis; Gantert, Nina; Zeitouni, Ofer Quenched, annealed and functional large deviations for one-dimensional random walk in random environment. Probab. Theory Related Fields 118 (2000), no. 1, 65–114.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement